Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 151, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 11, 2011, 2:53 PM CDT for 5 counties in Oklahoma. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2011, 2:53 PM CDT (19:53 UTC)
- Expired
- May 11, 2011, 3:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Bryan County, OK, Carter County, OK, Johnston County, OK, Love County, OK, Marshall County, OK
The radar
The Dallas/Ft Worth radar (KFWS), 162 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 3:10 PM CDT | TSTM WND GST 60 | Cartwright, OK | ALSO TREE LIMBS DOWN. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 1:16 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.9 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1949 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
637
WUUS54 KOUN 111953
SVROUN
OKC013-019-069-085-095-112045-
/O.NEW.KOUN.SV.W.0151.110511T1953Z-110511T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
253 PM CDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BRYAN COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHERN JOHNSTON COUNTY IN SOUTHEAST OKLAHOMA...
MARSHALL COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHEASTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
EASTERN LOVE COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 345 PM CDT
* AT 252 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM THACKERVILLE TO
10 MILES SOUTHWEST OF LAKE TEXOMA...MOVING NORTHEAST AT 50 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 65 MPH...
* LOCATIONS IN THE WARNING INCLUDE ACHILLE...ALBANY...ARMSTRONG...
BLUE...BOKCHITO...CADDO...CALERA...CARTWRIGHT...COLBERT...
DICKSON...DURANT...KEMP...KENEFIC...KINGSTON...LAKE MURRAY...LAKE
TEXOMA...LEBANON...LITTLE CITY...MADILL...MANNSVILLE...MARIETTA...
MCBRIDE...MEAD...MILBURN...NIDA...OAKLAND...RAVIA...RUSSETT...
SILO...TISHOMINGO...UTICA...WILLIS AND WOODVILLE.
LAT...LON 3375 9620 3376 9628 3372 9629 3370 9635
3378 9642 3377 9649 3382 9658 3389 9660
3391 9664 3383 9675 3386 9680 3385 9686
3395 9691 3393 9698 3382 9705 3388 9716
3434 9699 3432 9660 3417 9640 3410 9600
TIME...MOT...LOC 1952Z 205DEG 42KT 3393 9702 3376 9671
3351 9655
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:11 PM CDT, 42 minutes earlier.
Area forecast discussion, May 11, 2:11 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 211 PM CDT WED MAY 11 2011 .DISCUSSION... WITH ONGOING CONVECTION FOCUS WAS PRIMARILY ON TONIGHT AND THURSDAY FORECAST. THUNDERSTORMS WILL CONTINUE TO DEVELOP AND SHIFT EAST ACROSS THE FA THE REST OF THIS AFTERNOON AND THIS EVENING. SOME OF THESE STORMS COULD BE SEVERE. STORMS WILL DECREASE LATER THIS EVENING AND OVERNIGHT. MEANWHILE... PACIFIC COLD FRONT/DRYLINE WILL MOVE INTO WESTERN PORTIONS OF FA BY EARLY THIS EVENING. THIS BOUNDARY IS EXPECTED TO STALL THERE UNTIL LATER TONIGHT/EARLY THURSDAY MORNING WHEN IT BEGINS TO MOVE EAST BUT NOT COMPLETELY THROUGH THE FA. UPPER LOW WILL ALSO BEGIN TO MOVE INTO THE CENTRAL PLAINS TONIGHT INTO THURSDAY... WITH A COLD FRONT MOVING ACROSS THE REGION THURSDAY AFTERNOON AND NIGHT. MOISTURE WILL REMAIN IN PORTIONS OF THE FA UNTIL THIS STRONGER COLD FRONT MOVES ACROSS THE REGION. WITH THIS MOISTURE REMAINING IN THE AREA AND THE UPPER STORM SYSTEM OVER THE REGION... SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THURSDAY. SOME OF THESE STORMS MAY ALSO BECOME SEVERE. WRAP AROUND PRECIPITATION WILL REMAIN POSSIBLE ACROSS NORTHERN PORTIONS OF THE FA THU NIGHT/FRIDAY. COOLER AIR WILL MOVE INTO THE REGION BEHIND THE COLD FRONT. MODELS SHOW NORTHERLY SFC WINDS CONTINUING THE REST OF THE WEEK INTO THE WEEKEND WITH TEMPERATURES EXPECTED TO BE BELOW SEASONAL NORMS THROUGHOUT THAT TIME PERIOD. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 62 83 52 68 / 30 10 20 10 HOBART OK 54 82 50 71 / 10 10 10 10 WICHITA FALLS TX 59 90 54 76 / 30 10 10 0 GAGE OK 49 74 46 69 / 10 10 10 10 PONCA CITY OK 59 80 50 66 / 40 20 30 20 DURANT OK 67 87 58 73 / 60 20 30 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR TXZ083-084-087. && 25/06
Hazardous weather outlook, May 11, 11:54 AM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1154 AM CDT WED MAY 11 2011
OKZ004>048-050>052-TXZ083>090-121000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1154 AM CDT WED MAY 11 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF CENTRAL
AND WESTERN OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS THROUGH
TONIGHT.
LOCATION...
ALL OF CENTRAL AND WESTERN OKLAHOMA AND ADJACENT PARTS OF NORTH
TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THROUGH MIDNIGHT.
IMPACTS...
DAMAGING HAIL...WITH HAIL SIZES UP TO THE SIZE OF GOLFBALLS.
DAMAGING WIND GUSTS TO 70 MPH.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
AND EVENING.
DISCUSSION...
A LARGE AREA OF RAIN AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
MOVE EAST THIS AFTERNOON ACROSS PARTS OF OKLAHOMA AND NORTH TEXAS.
THIS ACTIVITY MAY BECOME SEVERE AS IT MOVES INTO AN AREA OF
INCREASING INSTABILITY. SOME OF THESE THUNDERSTORMS COULD BECOME
SEVERE PRODUCING LARGE HAIL AND STRONG WINDS.
AN UPPER STORM OVER NEW MEXICO AND SOUTHERN COLORADO WILL SLOWLY
MOVE EAST WHILE A DISTURBANCE CONTINUES TO ROTATE AROUND THE UPPER
LOW. THIS FEATURE IS EXPECTED TO MOVE A PACIFIC COLD FRONT/DRYLINE
INTO WESTERN OKLAHOMA. THE ATMOSPHERE NEAR THE EXPECTED POSITION OF
THE BOUNDARY THIS AFTERNOON HAS BEEN DISTURBED BY THE CONVECTION
FROM EARLY THIS MORNING. HOWEVER... CONDITIONS MAY BE ABLE TO
RECOVER WITH MODERATE TO STRONG INSTABILITY DEVELOPING. IF STORMS DO
DEVELOP IN THIS AREA... THEY COULD BECOME SEVERE PRODUCING VERY
LARGE HAIL AND STRONG WIND GUSTS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 12.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
GUSTY SOUTHWEST WINDS AND DRY AIR BEHIND THE DRYLINE THIS AFTERNOON
COULD PRODUCE EXTREME WILDFIRE DANGERS OVER PARTS OF WESTERN NORTH
TEXAS. REFER TO THE RED FLAG WARNING FOR DETAILS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY
THURSDAY ACROSS EAST OF INTERSTATE 35. A SLIGHT CHANCE OF
THUNDERSTORMS WILL LINGER INTO THURSDAY NIGHT AND EARLY FRIDAY...BUT
SEVERE WEATHER CHANCES WILL BE VERY LOW.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
THURSDAY.
MAXWELLIn the hours before
Special weather statement, May 11, 2:08 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
208 PM CDT WED MAY 11 2011
OKZ013-019-020-111945-
LOGAN OK-NOBLE OK-PAYNE OK-
208 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOGAN...NOBLE AND PAYNE
COUNTIES.
AT 207 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
MULHALL...OR 7 MILES SOUTHWEST OF LAKE CARL BLACKWELL...MOVING
NORTHEAST AT 35 MPH. THIS STORM WILL AFFECT LAKE CARL BLACKWELL...
LAKE MCMURTRY...PERRY...ORLANDO...AND MORRISON. THE STORM MAY ALSO
AFFECT WESTERN AND NORTHERN SIDES OF STILLWATER.
HAZARDS INCLUDE...
VERY HEAVY RAIN...
HAIL UP TO THE SIZE OF DIMES...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3635 9702 3635 9695 3633 9691 3626 9691
3625 9689 3593 9726 3605 9751 3617 9747
3617 9746 3621 9746 3641 9739 3642 9702
BURKESpecial weather statement, May 11, 2:10 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
210 PM CDT WED MAY 11 2011
OKZ023-027-038-111945-
CADDO OK-GRADY OK-COMANCHE OK-
210 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...COMANCHE AND GRADY
COUNTIES.
AT 209 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
CACHE...MOVING NORTHEAST AT 50 MPH. OTHER STORMS WERE LOCATED FROM
NEAR ANADARKO TO GRACEMONT.
HAZARDS INCLUDE...
HAIL UP TO DIMES...
WIND GUSTS TO 55 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LAT...LON 3478 9876 3486 9867 3486 9862 3490 9862
3538 9802 3537 9802 3509 9784 3446 9857Special weather statement, May 11, 2:14 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
214 PM CDT WED MAY 11 2011
OKZ046-047-050-051-111945-
LOVE OK-JOHNSTON OK-MARSHALL OK-CARTER OK-
214 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...JOHNSTON...LOVE AND
MARSHALL COUNTIES.
AT 213 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4
MILES WEST OF BURNEYVILLE TO 13 MILES SOUTHWEST OF WILLIS...MOVING
NORTHEAST AT 50 MPH. WINDS AROUND 55 MPH WERE REPORTED WITH THIS LINE
IN GAINESVILLE.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 55 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LAT...LON 3380 9722 3386 9717 3390 9720 3389 9723
3385 9726 3388 9729 3386 9734 3433 9700
3413 9656 3410 9655 3382 9673 3386 9680
3385 9686 3395 9691 3393 9698 3386 9699
3380 9709 3373 9708Special weather statement, May 11, 2:27 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 227 PM CDT WED MAY 11 2011 OKZ040-041-046-047-112000- MURRAY OK-JOHNSTON OK-GARVIN OK-CARTER OK- 227 PM CDT WED MAY 11 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...GARVIN...JOHNSTON AND MURRAY COUNTIES. AT 225 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM NEAR LINDSAY TO POOLEVILLE TO NEAR ARDMORE...MOVING NORTHEAST AT 50 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH... WIND GUSTS TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... LAT...LON 3412 9721 3480 9764 3487 9698 3422 9684
Local storm report, May 11, 2:42 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
242 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND GST 6 SE BRAY 34.55N 97.74W
05/11/2011 E60 MPH STEPHENS OK PUBLIC
&&
FMSpecial weather statement, May 11, 2:51 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 251 PM CDT WED MAY 11 2011 OKZ023-027-112015- CADDO OK-GRADY OK- 251 PM CDT WED MAY 11 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO AND GRADY COUNTIES. AT 250 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LAVERTY TO LAKE CHICKASHA...MOVING NORTHEAST AT 45 MPH...TOWARD CHICKASHA AND POCASSET. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LAT...LON 3534 9794 3497 9772 3487 9810 3512 9829 BURKE
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:23 PM CDT | Special Weather Statement | OUN | Bryan, Carter, Love, Marshall | 37 min |
| May 10, 9:49 PM CDT | Special Weather Statement | OUN | Bryan, Johnston, Marshall | 26 min |
| May 10, 10:14 PM CDT | Special Weather Statement | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 31 min |
| May 10, 10:46 PM CDT | Special Weather Statement | OUN | Bryan | 29 min |
| May 10, 11:14 PM CDT | Special Weather Statement | OUN | Atoka | 31 min |
| May 11, 5:51 AM CDT | Special Weather Statement | OUN | Beckham | 24 min |
| May 11, 6:04 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 22 min |
| May 11, 6:40 AM CDT | Special Weather Statement | OUN | Beckham | 35 min |
| May 11, 7:13 AM CDT | Special Weather Statement | OUN | Beckham, Roger Mills | 32 min |
| May 11, 7:38 AM CDT | Special Weather Statement | OUN | Beckham, Greer | 22 min |
| May 11, 7:47 AM CDT | Special Weather Statement | OUN | Roger Mills | 13 min |
| May 11, 8:01 AM CDT | Special Weather Statement | OUN | Beckham, Custer, Dewey, Greer, Harmon, Jackson and 3 more | 44 min |
| May 11, 8:19 AM CDT | Special Weather Statement | OUN | Ellis, Woodward | 41 min |
| May 11, 8:44 AM CDT | Special Weather Statement | OUN | Custer, Jackson, Kiowa, Washita | 46 min |
| May 11, 9:09 AM CDT | Special Weather Statement | OUN | Woods | 36 min |
| May 11, 9:29 AM CDT | Special Weather Statement | OUN | Caddo, Kiowa, Washita | 46 min |
| May 11, 9:41 AM CDT | Special Weather Statement | OUN | Alfalfa, Woods | 34 min |
| May 11, 10:09 AM CDT | Special Weather Statement | OUN | Grant | 21 min |
| May 11, 10:13 AM CDT | Special Weather Statement | OUN | Comanche, Grady, Stephens | 47 min |
| May 11, 10:59 AM CDT | Special Weather Statement | OUN | Caddo, Canadian | 46 min |
| May 11, 11:40 AM CDT | Special Weather Statement | OUN | Blaine, Caddo, Canadian, Kingfisher | 35 min |
| May 11, 11:43 AM CDT | Special Weather Statement | OUN | Grady | 47 min |
| May 11, 12:17 PM CDT | Special Weather Statement | OUN | Blaine, Canadian, Garfield, Kingfisher | 43 min |
| May 11, 12:33 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Kingfisher, Logan, McClain and 1 more | 57 min |
| May 11, 12:37 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain | 31 min |
| May 11, 12:59 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 46 min |
| May 11, 1:20 PM CDT | Areal Flood Advisory | OUN | Canadian, Grady, Kingfisher | 4 hr |
| May 11, 1:26 PM CDT | Special Weather Statement | OUN | Caddo, Comanche, Cotton, Jackson, Tillman | 34 min |
| May 11, 1:33 PM CDT | Special Weather Statement | OUN | Canadian, Kingfisher, Logan, Noble | 42 min |
| May 11, 1:45 PM CDT | Special Weather Statement | OUN | Carter, Jefferson, Stephens | 15 min |
| May 11, 1:59 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Stephens | 46 min |
| May 11, 2:00 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 75 min |
| May 11, 2:08 PM CDT | Special Weather Statement | OUN | Noble | 37 min |
| May 11, 2:10 PM CDT | Special Weather Statement | OUN | Comanche | 35 min |
| May 11, 2:14 PM CDT | Special Weather Statement | OUN | Love, Marshall | 31 min |
| May 11, 2:27 PM CDT | Special Weather Statement | OUN | Carter, Garvin, Murray | 33 min |
| May 11, 2:29 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Grady | 3 hr |
| May 11, 2:51 PM CDT | Special Weather Statement | OUN | Grady | 24 min |
| May 11, 3:00 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Johnston, McClain, Murray, Pontotoc, Pottawatomie | 60 min |
| May 11, 3:04 PM CDT | Special Weather Statement | OUN | Canadian, Cleveland, Logan, McClain, Oklahoma | 56 min |
| May 11, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 31 min |
| May 11, 3:21 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Coal, Garvin, Hughes, McClain, Pontotoc and 2 more | 54 min |
| May 11, 3:30 PM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Oklahoma | 3 hr |
| May 11, 3:34 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Logan, Oklahoma, Payne, Pottawatomie and 1 more | 71 min |
| May 11, 3:37 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Hughes, Johnston, Pontotoc | 53 min |
| May 11, 4:15 PM CDT | Special Weather Statement | OUN | Comanche | 45 min |
| May 11, 4:17 PM CDT | Special Weather Statement | OUN | Hughes | 13 min |
| May 11, 4:20 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 25 min |
| May 11, 4:29 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 31 min |
| May 11, 4:35 PM CDT | Special Weather Statement | OUN | Noble | 25 min |
| May 11, 5:19 PM CDT | Special Weather Statement | OUN | Noble | 26 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.